Author Topic: akathisia?  (Read 387 times)

[Buddie]

akathisia?
« on: October 01, 2013, 10:23:14 pm »
I have been having bad morning anxiety and a lot of withdrawal symptoms during the day. I got some Remeron and took it a couple nights ago. 15 mg. I had what I think is called akathisia.
So I didn't take the Remeron the next night. I did not have that symptom.
Then I cut it in half- 7.5  and took it -no problem. Last night I take another 7.5 and bad akathisia.
 No where on this site or on Wikipedia  have I seen his symptoms associated with remron.
. So I don't know if it is benzo WD or remron.
 I will do another test and not take it tonight. And I'll take half tomorrow night.
If is not the Remeron -according to my test- then I may updose to 2 mg.

Many  of you have told me that I have taken to lage of  cuts &  need to slow down. I am going to do that.
My question is is it safe to updose or do I need to stay at 1.5  until I stabilize?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: akathisia?
« Reply #1 on: October 02, 2013, 03:00:06 am »
If Remeron is not helping you, then why take it?  I was prescribed this for a short while by my doctor and it was awful.  I am of the opinion that drugs are not always the answer for wd.  I think people need to give their bodies a chance to really heal without all of that chemical stuff. It worked for me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: akathisia?
« Reply #2 on: October 02, 2013, 03:17:00 am »
For what it is worth Remeron gives akathisia so does serequil.  I have akathisia real bad. You do not want this sxs.

Good luck... [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: akathisia?
« Reply #3 on: October 05, 2013, 02:27:38 am »
Hi...I have had terrible inner sensations which may be a form of akathisia??? I found out that this symptom is not unusual in benzo withdrawal. It's very bad. It feels like a huge ball of pressure inside my upper body, which goes up, down and around all day long. Sometimes it's so strong that I swear that I feel as though it will knock me down :'( The only thing that distracts me is when I move around like walking, etc. Do you have anything like this. Gosh it feels so horrible :'(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: akathisia?
« Reply #4 on: October 05, 2013, 08:13:07 pm »
CuddelMuffin,

Yep that us it. I also see things moving. I have to walk 24 hours at a time. It can last for days until I get to rest. Even then it does not go away yet.  This is by far the worst sxs.

stay strong...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: akathisia?
« Reply #5 on: October 05, 2013, 09:05:17 pm »
Hi Cuddle
Remeron can both ameliorate (make better) and induce akathisia. http://linkinghub.elsevier.com/retrieve/pii/S0924933809707400?via=sd&cc=y
From your history it may be better to avoid Remeron, hold your benzo dose until you feel better and then taper at a slower rate.
Akathisia is a horrible symptom. I had it as a side effect from cardiac drugs and ended up making 5 trips to the ER.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: akathisia?
« Reply #6 on: October 08, 2013, 06:45:30 pm »
Hi [...] and [...]

Thank you so very much for answering my question. As of 10/12 I have been off all medication, c/t from 2mg Ativan, 20 mg Ambien. I used these meds for almost 15 yrs. The akathisia is by far the most lasting of all the outrageous horrible symptoms. What I bought was a vibrating chair pad and that helps sooooo much. Thanks again for your support :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.